# SDR USAA050364

- Difficulty date: March 15, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON - SKIN, 4.500 INCH CRACK, STA 727A, 727B, STR 22R.  INSTALLED DOUBLER IAW SRM.  (K)
